# SDR MWEA99652

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 3914025502N
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 5 BEAM FROM TOP HAS MISDRILLED HOLE THROUGH AFT END.  MAINTENANCE PLUGGED HOLE AND FABRICATED AND INSTALLED NEW BRACKET.
